14 Oct 2009
Sexual side effects haven't been noted as a known side effect of Depakote.
The known side effects are:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Depakote Delayed-Release Tablets:
Change in appetite; constipation; diarrhea; dizziness; drowsiness; hair loss; headache; indigestion; nausea; stomach pain; trouble sleeping; vomiting; weight changes.
Seek medical attention right away if any of these SEVERE side effects occur when using Depakote Delayed-Release Tablets:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); abdominal cramps; abnormal thinking; change in menstrual period; changes in behavior; chest pain; confusion; dark urine; difficulty speaking; difficulty urinating or other urination problems; extreme tiredness; fast or irregular heartbeat; fever; general body discomfort; hallucinations; hearing loss; involuntary movements of the arms and legs; involuntary movements or chewing movements of face, jaw, mouth, or tongue; joint pain; lack of energy; loss of appetite; loss of coordination; loss of seizure control; memory loss; mental or mood changes; nosebleed; pounding in the chest; severe or persistent nausea, vomiting, or stomach pain; sore throat; suicidal thoughts or actions; swelling of the arms or legs; tremor; unusual bleeding or bruising; unusual weakness; vision changes; yellowing of skin or eyes.
None of the reviews/comments indicate any sexual side effects either.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 22 Apr 2010
My daughter began using depakote in Feburary on a slowly increasing dose until she reached a maximum dosage of 2000 mg per day. The side effects are ...
1 answer • 21 Sep 2010
out of both. It looks like Namenda will not cause bad side effects if withdrawn. But what about Depakote. She is currently on 250 mg twice daily. ...
1 answer • 3 Mar 2012
I have been on Depakote for 22 days now, and just recently took a Suboxane, I just didn't know if there were and serious side effects I should ...
1 answer • 17 Nov 2012
I took it for migraines.
1 answer • 16 Aug 2013